American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B42) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 68 found      Go to page: 1 2 3

[31] Y. A. Abramovich and C. D. Aliprantis. Positive matrices. Graduate Studies in Mathematics 51 (2002) 243-272.
Book volume table of contents   
View Article: PDF

[32] Y. A. Abramovich and C. D. Aliprantis. Invariant subspaces. Graduate Studies in Mathematics 50 (2002) 381-454.
Book volume table of contents
View Article: PDF

[33] Y. A. Abramovich and C. D. Aliprantis. Some special spectra. Graduate Studies in Mathematics 50 (2002) 271-314.
Book volume table of contents
View Article: PDF

[34] Y. A. Abramovich and C. D. Aliprantis. The Daugavet equation. Graduate Studies in Mathematics 50 (2002) 455-504.
Book volume table of contents
View Article: PDF

[35] Y. A. Abramovich and C. D. Aliprantis. Operators on $AL$- and $AM$-spaces. Graduate Studies in Mathematics 50 (2002) 93-122.
Book volume table of contents
View Article: PDF

[36] Y. A. Abramovich and C. D. Aliprantis. Odds and ends. Graduate Studies in Mathematics 50 (2002) 1-68.
Book volume table of contents
View Article: PDF

[37] Y. A. Abramovich and C. D. Aliprantis. Basic operator theory. Graduate Studies in Mathematics 50 (2002) 69-92.
Book volume table of contents
View Article: PDF

[38] Y. A. Abramovich and C. D. Aliprantis. Integral operators. Graduate Studies in Mathematics 50 (2002) 179-236.
Book volume table of contents
View Article: PDF

[39] Y. A. Abramovich and C. D. Aliprantis. Irreducible operators. Graduate Studies in Mathematics 50 (2002) 347-380.
Book volume table of contents
View Article: PDF

[40] Y. A. Abramovich and C. D. Aliprantis. Special classes of operators. Graduate Studies in Mathematics 50 (2002) 123-178.
Book volume table of contents
View Article: PDF

[41] Y. A. Abramovich and C. D. Aliprantis. An Invitation to Operator Theory. Graduate Studies in Mathematics 50 (2002) MR MR1921782.
Book volume table of contents   

[42] Y. A. Abramovich and C. D. Aliprantis. Spectral properties. Graduate Studies in Mathematics 50 (2002) 237-270.
Book volume table of contents   
View Article: PDF

[43] Y. A. Abramovich and C. D. Aliprantis. Positive matrices. Graduate Studies in Mathematics 50 (2002) 315-346.
Book volume table of contents   
View Article: PDF

[44] Julio Flores and Francisco L. Hernández. Domination by positive disjointly strictly singular operators. Proc. Amer. Math. Soc. 129 (2001) 1979-1986. MR 1825905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Nicolae Danet. The Riesz decomposition property for the space of regular operators. Proc. Amer. Math. Soc. 129 (2001) 539-542. MR 1707144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Bit-Shun Tam and Hans Schneider. On the invariant faces associated with a cone-preserving map. Trans. Amer. Math. Soc. 353 (2001) 209-245. MR 1707205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Robin Harte. Correction to ``The ghost of an index theorem''. Proc. Amer. Math. Soc. 128 (2000) 3145-3148. MR 1769453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Y. A. Abramovich and A. K. Kitover. Inverses of disjointness preserving operators. Memoirs of the AMS 143 (2000) MR 1639940.
Book volume table of contents   

[49] Ioannis A. Polyrakis. Minimal lattice-subspaces. Trans. Amer. Math. Soc. 351 (1999) 4183-4203. MR 1621706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] William Feldman. Nonlinear Carleman operators on Banach lattices. Proc. Amer. Math. Soc. 127 (1999) 2109-2115. MR 1485472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Lech Drewnowski and Iwo Labuda. Copies of $c_0$ and $\ell_\infin$ in topological Riesz spaces. Trans. Amer. Math. Soc. 350 (1998) 3555-3570. MR 1466947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] A. Hirshberg and R. M. Shortt. A version of Strassen's Theorem for vector-valued measures. Proc. Amer. Math. Soc. 126 (1998) 1669-1671. MR 1443832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] R. M. Shortt. Correction to ``Strassen's theorem for vector measures''. Proc. Amer. Math. Soc. 126 (1998) 1883-1883. MR 1443855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Jean B. Lasserre. A theorem of the alternative in Banach lattices. Proc. Amer. Math. Soc. 126 (1998) 189-194. MR 1452808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Mikio Kato and Yasuji Takahashi. On the von Neumann-Jordan constant for Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 1055-1062. MR 1371131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] C. B. Huijsmans and A. W. Wickstead. Bands in lattices of operators. Proc. Amer. Math. Soc. 124 (1996) 3835-3841. MR 1346978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] V. I. Chilin, P. G. Dodds, A. A. Sedaev and F. A. Sukochev. Characterizations of Kadec-Klee properties in symmetric spaces of measurable functions. Trans. Amer. Math. Soc. 348 (1996) 4895-4918. MR 1390973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ioannis A. Polyrakis. Finite-dimensional lattice-subspaces of $C(\Omega)$ and curves of $\mathbb{R}^n$ . Trans. Amer. Math. Soc. 348 (1996) 2793-2810. MR 1355300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Samuel Kaplan. Lebesgue theory in the bidual of $C(X)$. Memoirs of the AMS 121 (1996) MR 1329941.
Book volume table of contents   

[60] Lea McClaran. Banach spaces with an unconditional basis that are isomorphic to a nonatomic Banach lattice . Proc. Amer. Math. Soc. 123 (1995) 471-476. MR 1254847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 68 found      Go to page: 1 2 3